# SDR UPS06448003

- Difficulty date: August 17, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220 LBL110 FLOOR INTERCOSTAL WEB CRACK AT LWR AREA, CRACK LENGTH 3/8".  M/D BS 1220 LBL 110 FLOOR INTERCOSTAL WEB REPAIRED AT LOWER AREA AS PER SRM 51-40-02 FIG 1.
